# SDR DALA2017052404215

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND INTERCOSTAL BETWEEN BS 360 - 380, JUST ABOVE STRINGER 27L IS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02, DWGS 143A9173, REV E, AND 143A7902, REV A.
